# SDR 9JLA2021010718564

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N630DV
- Make and model: Cessna 680SOV
- Aircraft serial: 6800159
- Aircraft time: 4,139 hours, 2,813 cycles
- Engine: Pwc PW306C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 99145202
- Part serial: 2209
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THEY HAD A LEFT HIGH PRESSURE BLEED AIR VALVE FAIL INDICATION.  THIS CAUSED A LEFT ENGINE ANTI-ICE COLD INDICATION.  THE MAINTENANCE VENDOR DETERMINED THAT THE LEFT HP VALVE WAS DEFECTIVE AND REPLACED THE UNIT WITH AN OVERHAULED UNIT.  OPERATIONS CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
